Journal of Mathematical Finance

Vol.3 No.4(2013), Paper ID 40089, 11 pages

DOI:10.4236/jmf.2013.34049

 

Assessing the Risks of Trading Strategies Using Acceptability Indices

 

Masimba E. Sonono, Hopolang P. Mashele

 

Unit for Business Mathematics and Informatics, North-West University, Potchefstroom, South Africa
Centre for Business Mathematics and Informatics, North-West University, Potchefstroom, South Africa

 

Copyright © 2013 Masimba E. Sonono, Hopolang P. Mashele et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Sonono and H. Mashele, "Assessing the Risks of Trading Strategies Using Acceptability Indices," Journal of Mathematical Finance, Vol. 3 No. 4, 2013, pp. 465-475. doi: 10.4236/jmf.2013.34049.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.